# SDR SWIA202056008

- Difficulty date: December 12, 2020
- Submitted: February 9, 2021
- Operation: Air carrier
- Aircraft: N708SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10156
- Aircraft time: 44,696 hours, 28,780 cycles
- System (JASC): 5344 · Fuselage, Door Hinge
- Part: Hinge
- Condition: Gouged
- Location: Pax Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR HINGE, FUSELAGE SIDE, LAST (AFT) LUG LANDING HAS A GOUGE.   (C-CHECK) RO 2/6/2021   EVAL OF LUGS IS OUT OF LIMITS.  REF CRJ700 SRM 53-21-23-201-010-A01.  REMOVED AND REPLACED WITH NEW PAX DOOR HINGE ON THE FUSELAGE SIDE IAW CRJ 700 SRM 51-42-21-001-001-A01, CRJ700 SRM 53-21-23-201-007-A01 AND DWG# SH670-31810 REV Y.  PRESSURE LEAK CHECK OF REPAIRED AREA GOOD AT THIS TIME.  COMPLIED WITH TASK CARD 51-900-1002-SKY (CL600-2C10) STRUCTURAL MAJOR REPAIR.
